| Title: | Prof. RNDr. Otakar Borůvka died (1899--1995) (English) |
| Author: | Greguš, Michal |
| Language: | English |
| Journal: | Mathematica Slovaca |
| ISSN: | 0139-9918 |
| Volume: | 45 |
| Issue: | 5 |
| Year: | 1995 |
| Pages: | 543-544 |
| . | |
| Category: | math |
| . | |
| MSC: | 01A60 |
| MSC: | 01A70 |
| idZBL: | Zbl 0842.01014 |
| idMR: | MR1390707 |
| . | |
| Date available: | 2009-09-25T11:11:39Z |
| Last updated: | 2012-08-01 |
| Stable URL: | http://hdl.handle.net/10338.dmlcz/132960 |
| . |
| Files | Size | Format | View |
|---|---|---|---|
| MathSlov_45-1995-5_8.pdf | 231.2Kb | application/pdf |
View/ |